MAUDE Adverse Event Report: K2M, INC. CONTOURED ROD; SIZE Ø5.5X45 MM, TI; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

K2M, INC. CONTOURED ROD; SIZE Ø5.5X45 MM, TI; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 101-65545
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2018
Type of Reportable Event Serious Injury
Event or Problem Description
This report is being submitted retrospectively per fda request.Report was initially reported as 3004774118-2018-00134.It was reported that a patient presented with rod slipped out of a polyaxial screw approximately 3 months post-operatively.Revision surgery took place.
 
Additional Manufacturer Narrative
This report is being submitted retrospectively per fda request.

Brand Name
CONTOURED ROD; SIZE Ø5.5X45 MM, TI
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karen
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key7805264
Report Number3004774118-2018-00134
Device Sequence Number6534207
Product Code NKB
UDI-Device Identifier10888857006720
UDI-Public10888857006720
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K141873
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number101-65545
Device Catalogue Number101-65545
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2023
Supplement Date Received by Manufacturer05/09/2023
Initial Report FDA Received Date08/22/2018
Supplement Report FDA Received Date08/22/2018
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown